Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Power Rule Proof without Limits

Colin Day
The College Mathematics Journal
Vol. 44, No. 4 (September 2013), pp. 323-324
DOI: 10.4169/college.math.j.44.4.323
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.4.323
Page Count: 2
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Abstract

Summary Without using limits, we prove that the integral of xn from 0 to L is Ln+1/(n + 1) by exploiting the symmetry of an n-dimensional cube.

Page Thumbnails